# SDR SWAA2022030266059

- Difficulty date: January 31, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-33; RIGHT WING L/E SLATWELL; WING STA 383; FUELING/DEFUELING PANEL HAS LIGHT CORROSION ON FACE OF PANEL. (SECONDARY STRUCTURE) / [01] REMOVED RIGHT WING P15 REFUEL PANEL IAW AMM 28-21-00-000-801.;[02] REPLACED P15 REFUEL PANEL CHASSIS IAW WDM 28-44-11 AND SOPM 20-50-01.;[03] VERIFIED STEP 2  OK TO INSTALL REFUEL PNL;[04] INSTALLED RIGHT WING P15 REFUEL PANEL; BONDING CHECK GOOD; OPS TEST GOOD IAW AMM 28-21-00-400-801. METER 34006 DUE 12/30/22;[05] ALL WORK C/W AUDIT C/W
